# SDR 95ZZZX2963

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4212H
- Make and model: Mooney M20J
- Aircraft serial: 240663
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA6210
- Condition: Gasket Failed
- Location: Air Box
- Part time: 1,006 hours
- Component: Brackett
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOR AN ANNUAL INSPECTION, FOUND AIR FILTER GASKET TORN FROM INB BOLT HOLE, UP TO CORNER AND OUTB ABOUT ONE-HALF THE LENGTH.  THIS TORN SECTION WAS STUCK TO ENGINE BAFFLE.  REST OF GASKET STILL ON AIR FILTER BOX.  AD 95-3-2 DOES NOT APPLY TO THIS AIR FILTER.
